# SDR SWAA2018030620239

- Difficulty date: February 14, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN EMERGENCY LIGHT LENS CRACKED AT ROW 14.  R & R THE LENS IAW AMM.
